Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A compact MIMO antenna system for WLAN with enhanced isolation
Author: Li, J.
You, X.
Ge, J.
Li, P.
Chen, J.
Citation: Microwave and Optical Technology Letters, 2016; 58(8):1968-1973
Publisher: John Wiley & Sons
Issue Date: 2016
ISSN: 0895-2477
Statement of
Jiaqiang Li, Xiaolong You, Junxiang Ge, Peng Li, and Jinli Chen
Keywords: multiple-input-multiple-output (MIMO); monopole antenna; isolation; WLAN
Rights: © 2016 Wiley Periodicals, Inc.
RMID: 0030069486
DOI: 10.1002/mop.29952
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.